MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform was returned to zoll on 17 jul 2017 for investigation; however, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
It was reported that the autopulse platform (sn (b)(4)) displayed a system error, out of service, revert to manual cpr error message.The issue was observed during routine check, no patient was involved with this event.
 
Additional Manufacturer Narrative
The report of the autopulse platform (sn (b)(4)) displaying a system error, out of service, revert to manual cpr message was reproduced during functional testing; the root cause was due to a defective processor board.The autopulse platform is a reusable device and was manufactured on 02 jul 2010.It has exceeded its expected service life of 5 years.Evaluation of the platform during initial power up, revealed a system error, out of service, revert to manual cpr message on the user control panel.It was indicated that the processor board was defective and a replacement was necessitated to remedy the issue.As part of routine service during testing, the platform was further tested including a load characterization check and found that the load cell was defective.This observation is not related to the report of a system error, out of service, revert to manual cpr message.After replacement of the processor board and the load cell, the platform was further tested to full specification and passed without any issue observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6785763
Report Number3010617000-2017-00627
Device Sequence Number1247065
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1